# SDR A6WA200540377

- Difficulty date: December 28, 2005
- Submitted: February 2, 2006
- Operation: Air carrier
- Aircraft: N432AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7257
- Aircraft time: 14,440 hours, 13,718 cycles
- Engine: Ge CF343B1
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Angle
- Condition: Cracked
- Location: Bs 625
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FS 625 OBLIQUE ANGLE IS CRACKED.  MAINTENANCE REMOVED AND REPLACED OBLIQUE ANGLE LT SIDE PH 601R-35012-51 IAW CRJ 200 SRM 51-42-06. (K)
